# SDR FDEA201006242139

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N5033
- Condition: Misaligned
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MID BULKHEAD FWD RT BOLT HOLE MEASURES 0.4021 UPON REMOVAL OF   EXISTING FASTNER. EO F-5450-7-5005 P2 WORK STEP 1.9 CALLS OUT A MAXIMUM REAM OF 0.3901- 0.3911 AND INSTALLATION OF 1/64 OVER SIZE FASTNER.   ACCOMPLISHED EA NR F-5450-131189,  CLASSIFIED AS MAJOR REPAIR.
